Journal of the Mathematical Society of Japan

On the unboundedness of generators of prime ideals in powerseries rings of three variables

T. T. MOH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 26, Number 4 (1974), 722-734.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240435038

Digital Object Identifier
doi:10.2969/jmsj/02640722

Mathematical Reviews number (MathSciNet)
MR0354680

Zentralblatt MATH identifier
0307.13015

Subjects
Primary: 14H20: Singularities, local rings [See also 13Hxx, 14B05]
Secondary: 05A10: Factorials, binomial coefficients, combinatorial functions [See also 11B65, 33Cxx] 13J05: Power series rings [See also 13F25] 14N10: Enumerative problems (combinatorial problems)

Citation

T. MOH, T. On the unboundedness of generators of prime ideals in powerseries rings of three variables. J. Math. Soc. Japan 26 (1974), no. 4, 722--734. doi:10.2969/jmsj/02640722. http://projecteuclid.org/euclid.jmsj/1240435038.


Export citation